MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SYRINGE SFTYGLD 1ML W/NDL 26X3/8 IB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD SYRINGE SFTYGLD 1ML W/NDL 26X3/8 IB; PISTON SYRINGE
Catalog Number 305946
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ syringe sftygld 1ml w/ndl 26x3/8 ib leaked during injection.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Investigation summary: customer returned 1ml, 10mm, 26g bd safetyglide tb syringes (cat # 305946, lot # 3354070) in sealed blister packs.Customer states that the liquid sprays everywhere and there is thus a leakage when injecting.All returned syringes were tested and all were able to draw and expel properly without any observed defects.A review of the device history record was completed for batch# 3354070.All inspections and challenges were performed per the applicable operations qc specifications.There were zero notifications noted that pertained to the complaint.Based on the samples and/or photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Based on the above, no additional investigation and no capa is required at this time.
 
Event or Problem Description

Brand Name
BD SYRINGE SFTYGLD 1ML W/NDL 26X3/8 IB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key8280524
Report Number1920898-2019-00111
Device Sequence Number19310835
Product Code FMF
UDI-Device Identifier30382903059462
UDI-Public30382903059462
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2019
Device Catalogue Number305946
Device Lot Number3354070
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer01/09/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;